Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Testim and bodybuilding

Premium Questions

Dr. Raju A.T MD

ng\dl and am curious as to what it should be after being treated with 1% testim for that period ... believe the ng\dl level was around 150, but as i said it is at 338 now after taking testim 1% for about 2 ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Kalpana Pathak MD

scrotum is very tension and itchy, but my testicles are fine. I am in my sixties and have been use Testim ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. Mirjeta Guni MD

My doctor is prescribing Testim for a low testosterone problem. It is so expensive, I can't use it. My insurance company will cover Androderm or Androgel. I have had a P/E and taking Xeralto working ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. David Okia MD

willing to prescribe the testosterone cream Testim . However, I am a bit "chicken" to take this. My asthma symptoms mostly take place at night, and I am afraid Testim will exacerbate this. I am also afraid ... View answer

Answered by : Dr. David Okia ( General & Family Physician)
Dr. Shehzad Topiwala MD

I've been taking Testim 1% for about 2 1/2 years. Initially, my levels increased from 218 ng/dl to 620. The Dr. decreased my dosage and kept me between 350 and 400. My symptoms improved initially ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)

Public Forum Discussions

Dr. Sushil Kumar Sompur MD

I have been using testim since 9/2012 , 1st the doctor started me out with i tube and then went back for checkup and had no change, even gained weight and no improved energy , so she said she ... View answer

Answered by : Dr. Sushil Kumar Sompur ( Psychiatrist)
Dr. Mirjeta Guni MD

Hi, I am 60 years old, good health and now on testim. four months have passed, was having positive effects, lost weight, great performance in the gym and bedroom and now everything is going downhill. I use ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Bhagyesh V. Patel MD

could my hematocrit of 48 (I am a 65 year old female) be caused by testostorone therapy ( very low dose testim gel) in conjunction with low dose oestrogel and utrogestan? Should I stop the Testim gel? I ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Praveen Tayal MD

, not as extreme today. Dr has ordered an MRI. My question is could his Testim gel cause this? This is so random ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Navin Daruka MD

My endo has put me on testim for low testosterone . However, when I exercise I get a lump felling in my throat and discomfort in my right testicle . I can only lift about 50% of what I use too ... View answer

Answered by : Dr. Navin Daruka ( Urologist)

Mobile Questions and Answers

Dr. Jagdish Chaturvedi MD

Yes. Anxiety is a known effect of testim and it is possible that anxiety can be induced in 4 applications.

Dr. Jonas Sundarakumar MD

No, 3 doses is not enough to cause dependence or withdrawal. (Please don't forget to hit the thank you button.)